# SDR MALA964920

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED DAMAGE TO THE OUTER FUSELAGE SKIN AT THE PASSENGER DOOR FORWARD CORNER.  THEY REPAIRED THE DAMAGE BY INSTALLING A DOUBLER IAW FAC LAR 96-MALA-042.  (M)
